Open Access
Translator Disclaimer
2017 $\mathbb A^1$-homotopy invariance of algebraic $K$-theory with coefficients and du Val singularities
Gonçalo Tabuada
Ann. K-Theory 2(1): 1-25 (2017). DOI: 10.2140/akt.2017.2.1


C. Weibel, and Thomason and Trobaugh, proved (under some assumptions) that algebraic K-theory with coefficients is A1-homotopy invariant. We generalize this result from schemes to the broad setting of dg categories. Along the way, we extend the Bass–Quillen fundamental theorem as well as Stienstra’s foundational work on module structures over the big Witt ring to the setting of dg categories. Among other cases, the above A1-homotopy invariance result can now be applied to sheaves of (not necessarily commutative) dg algebras over stacks. As an application, we compute the algebraic K-theory with coefficients of dg cluster categories using solely the kernel and cokernel of the Coxeter matrix. This leads to a complete computation of the algebraic K-theory with coefficients of the du Val singularities parametrized by the simply laced Dynkin diagrams. As a byproduct, we obtain vanishing and divisibility properties of algebraic K-theory (without coefficients).


Download Citation

Gonçalo Tabuada. "$\mathbb A^1$-homotopy invariance of algebraic $K$-theory with coefficients and du Val singularities." Ann. K-Theory 2 (1) 1 - 25, 2017.


Received: 10 March 2015; Revised: 20 October 2015; Accepted: 4 November 2015; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1366.14006
MathSciNet: MR3599514
Digital Object Identifier: 10.2140/akt.2017.2.1

Primary: 13F35 , 14A22 , 14H20 , 19E08 , 30F50

Keywords: $\mathbb{A}^1$-homotopy , algebraic $K$-theory , cluster category , dg orbit category , du Val singularities , noncommutative algebraic geometry , sheaf of dg algebras , Witt vectors

Rights: Copyright © 2017 Mathematical Sciences Publishers


Vol.2 • No. 1 • 2017
Back to Top